# SDR DALA2015101206057

- Difficulty date: October 11, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME BS 1380 BETWEEN LONGERONS 25L - 25R.  THE FRAME WAS REPLACED IAW SRM 51-10-3, PAR 14, 21, SRM 51-30-2, SRM 51-30-5, SRM 51-10-4 AND DWG 9912246, REV. CE.
